2024 IANDS CONFERENCE SCHEDULE

APT = Academic and Professional Track CE C = Continuing Education eligible for Counselors

Pacific Daylight Time	TITLE	PRESENTER(s)	APT or CE	TYPE	ROOM
	WEDNES	SDAY, AUGUST 28, 2024			
9:00 am - 4:30 pm	Reiki Level I Certificate-Provided Training: Discover Your Natural Healing Energy and Enhance After-Death Communication	Rebecca Austill-Clausen, MS, OTR/L, FAOTA		Workshop	Bird/RdRunnr
1:00 - 3:00 pm	Making the Connection with Higher Consciousness	Suzanne Giesemann, MPA		Workshop	ROOM 2: Kave Ballroom
4:00 - 6:00 pm	Near-Death Experience, A Guided Journey	Anita Moorjani		Workshop	ROOM 2: Kave Ballroom
	THURS	DAY, AUGUST 29, 2024			
REGISTRATION	Registration Desk Open: Thurs - Sat: 7:30 am	- 6:30 pm and Sun: 7:30 am - 1:30 pm			
8:00 - 8:30 am	Opening Blessing	Aaron Sabori, Tonda Nampaio-Cardenas Rebecca Kastl, MS CCC-SLP, RMT		Morning Activity	ROOM 1: Akimel Ballroon
8:30 - 8:45 am	Welcome & Announcements	Scott Taylor, EdD, Debbie James, MSN, RN, CCRN		Opening	ROOM 1: Akimel Ballroon
8:45 - 9:00 am	15 min break			BREAK	
9:00 - 10:00 am	Chasing the Light: A Journey of Transformation Through Near-Death Experiences	KEYNOTE Chase Skylar DeMayo, BS, BMin		Keynote	ROOM 1: Akimel Ballroon
10:00 - 10:30 am	30 min break / and book signing			BREAK	Bookstore
10:00 am - 12:00 pm	Experience a Virtual Reality NDE	Virgil Wong, MFA, Daniel Ryan, BFA		Experience	ROOM 4: Kave Ballroom
10:30 am - 1:30 pm	Hours available for Healing Sessions 10:30 am - 1:30 pm and 2:30 pm - 5:30 pm	To sign up for session(s), visit the Healing Welcome Center in Bird / Roadrunner			Bird / Roadrunner
10:30 am - 1:30 pm	Experiencer Lounge	Hours open: 10:30 am - 1:30 pm and 2:30 pm - 5:30 pm			Quail
10:30 - 11:30 am	Putting FORM Into TransFORMation	Jeffery Olsen, BSc		Lecture	ROOM 1: Akimel Ballroon
10:30 - 11:30 am	Dreams and NDEs as Life Changing Events	Bhaskar Banerji, PhD, Kimberly Mascaro, PhD	CE C	Co-Presentation	ROOM 2: Kave Ballroom
10:30 - 11:30 am	Capacity to Heal: NDE, Sadie the Miracle Dog, and the Native American Flute	Donna M. Rebadow, MS, LAc, CSMA		Lecture	ROOM 3: Deer/Scorpion
11:30 am - 1:15 pm	1 hour and 45 min break			BREAK - Lunch	
11:40 am - 1:10 pm	Lunch with Speaker	1 hour 30 min LUNCH WITH SPEAKER		Social (Meal)	Coyote / Buzzar / Eagle
12:15 - 1:00 pm	Movement Activity	Jules Cantrell		Activity	ROOM 4: Kave Ballroom
1:15 - 2:15 pm	Aliens and the Near-Death Experience	PMH Atwater, LHD		Lecture	ROOM 1: Akimel Ballroon
1:15 - 2:15 pm	Native American Near-Death Experiences: What We Learn From Them	Martin Tanner, JD	CE C	Lecture	ROOM 2: Kave Ballroom
1:15 - 2:15 pm	Waking Up to Wisdom: Healing Gifts That Awoke Within Us and Pathways to Unlock Yours	Melinda Peterson, RN, MS, HNB-BC, Bernadette Thompson, BA, Rebecca Kastl, MS CCC-SLP, RMT		Panel	ROOM 3: Deer/Scorpion
1:15 - 2:15 pm	Military NDE Discussion Group (hour 1 of 2)	Chase DeMayo, BS, BMin - Moderator Genny Krackau, Chuck Swedrock, MBA, MSW David Campbell		Discussion	ROOM 4: Kave Ballroom
2:15 - 2:30 pm	15 min break			BREAK	
2:30 - 5:30 pm	Hours available for Healing Sessions 10:30 am - 1:30 pm and 2:30 pm - 5:30 pm	To sign up for session(s), visit the Healing Welcome Center in Bird / Roadrunner			Bird / Roadrunner
2:30 - 5:30 pm	Experiencer Lounge	Hours open: 10:30 am - 1:30 pm and 2:30 pm - 5:30 pm			Quail
2:30 - 3:30 pm	Six Ways the Life Review Transforms Both NDErs and Non-NDErs	Jeff Janssen, MS	APT	Lecture	ROOM 1: Akimel Ballroon

Pacific Daylight Time	TITLE	PRESENTER(s)	APT or CE	ТҮРЕ	ROOM
2:30 - 3:30 pm	Spiritual Transformation After the Loss of Our Dads	Liz Entin, Amber Kasic, MA		Co-Presentation	ROOM 2: Kave Ballroom
2:30 - 3:30 pm	There Is More	LaVonne Wells, BS		Lecture	ROOM 3: Deer/Scorpion
2:30 - 3:30 pm	Military NDE Discussion Group (hour 2 of 2)	Chase DeMayo, BS, BMin, Genny Krackau, Chuck Swedrock, MBA, MSW David Campbell		Discussion	ROOM 4: Kave Ballroom
3:30 - 4:00 pm	30 min break			BREAK	
4:00 - 5:00 pm	The Way of Light: A Journey of Divine Service	Melissa Mullen		Lecture	ROOM 1: Akimel Ballroom
4:00 - 5:00 pm	Where Sand Blooms: Transformations of Near-Death Experiencers and Their Healthcare Providers in the Arab World	Silvia Al Rabadi, PhD	APT CE C	Lecture	ROOM 2: Kave Ballroom
4:00 - 5:00 pm	Navigating the Aftereffects of a Near-Death Experience	Lotte Valentin, NMD, Philip Hasheider, BSc, Mary Hasheider, BSc	CE C	Panel	ROOM 3: Deer/Scorpion
5:00 - 5:30 pm	30 min break			BREAK	
5:30 - 7:30 pm	MEET & GREET with Music, Art, Light Hors d'Oeuvres and Cash Bar	Lee Ann Heltzel - Live Community Art, Karen Michelle, PsyD - Harp Music, Christina Tourin, MT, CTHP - Harp Music		Social Gathering	Akimel Lobby and Bookstore/ Exhibitor
7:00 - 9:00 pm	What Every Soul Knows: The Joy of Remembering Who We Really Are - Movie & Panel Q & A	Peter Alessandria, Producer / Director, and several interviewees from the movie		Movie & Panel	ROOM 1: Akimel Ballroom
7:00 - 9:00 pm	The Sacred Hoop	Tonda Nampaio-Cardenas, Rebecca Kastl, MS CCC-SLP, RMT		Workshop	ROOM 2: Kave Ballroom
9:15- 9:45 pm	Connecting to Soul, Somatic Meditation	Tammi Spring, BA		Evening Activity	ROOM 1: Akimel Ballroom
	FRIDA	AY, AUGUST 30, 2024		1	1
8:00 - 8:30 am	A Glimpse of Heaven: Sound and Music for Messages and Healing	Ellen Wier, MA, MT-BC		Morning Activity	ROOM 1: Akimel Ballroom
8:30 - 8:45 am	Welcome & Announcements	Scott Taylor, EdD, Debbie James, MSN, RN, CCRN		Opening	ROOM 1: Akimel Ballroom
8:45 - 9:00 am	15 min break			BREAK	
9:00 - 10:00 am	The Healing Effects of Afterlife Communication	KEYNOTE Suzanne Giesemann, MPA		Keynote	ROOM 1: Akimel Ballroom
10:00 - 10:30 am	30 min break / and book signing			BREAK	Bookstore
10:00 am - 12:00 pm	Experience a Virtual Reality NDE	Virgil Wong, MFA, Daniel Ryan, BFA		Experience	ROOM 4: Kave Ballroom
10:30 am - 1:30 pm	Hours available for Healing Sessions 10:30 am - 1:30 pm and 2:30 pm - 5:30 pm	To sign up for session(s), visit the Healing Welcome Center in Bird / Roadrunner			Bird / Roadrunner
10:30 am - 1:30 pm	Experiencer Lounge	Hours open: 10:30 am - 1:30 pm and 2:30 pm - 5:30 pm			Quail
10:30 - 11:30 am	The Natural World, Personal Transformation, and the Healing Energy of NDEs	Nancy Rynes, BSc		Lecture	ROOM 1: Akimel Ballroom
10:30 - 11:30 am	Terminal Lucidity in Children: Transformational Effects	Marjorie Woollacott, PhD, Natasha Tassell-Matamua, PhD	APT CE C	Co-Presentation	ROOM 2: Kave Ballroom
10:30 - 11:30 am	How To Want To Be Here	Katie Darling, MSU, Gregory Andrews		Co-Presentation	ROOM 3: Deer/Scorpion
11:30 am - 1:15 pm	1 hour and 45 min break			BREAK - Lunch	
11:40 am - 1:10 pm	Lunch with Speaker	1 hour 30 min LUNCH WITH SPEAKER		Social	Coyote / Buzzard / Eagle
12:15 - 1:00 pm	Open Heart Drum Meditation and Movement	Rev. Elke Macartney, BA		Activity	ROOM 4: Kave Ballroom
12:30 - 1:00 pm	Poster Preparers Q & A	Fr. Nathan Castle, OP, Stephen Claxton-Oldfield, PhD, CT, Daniel J. Daly, MS, Bryon K. Ehlmann, PhD, Laura O'Sullivan, MA		Posters	Foyer

Pacific Daylight Time	TITLE	PRESENTER(s)	APT or CE	TYPE	ROOM
1:15 - 2:15 pm	NDE and the Seven Type Spectrum of Spiritual Experience	Jonathan Ellerby, PhD		Lecture	ROOM 1: Akimel Ballroom
1:15 - 2:15 pm	The Impact of After-Death Communication on Grief and Afterlife Beliefs	Noelle St. Germaine-Sehr, PhD, LPC-S, NCC, ACMHP, Kim Penberthy, PhD, ABPP, Tess McCormick, BA, Gwen Grams, PhD	APT CE C	Co-Presentation	ROOM 2: Kave Ballroom
1:15 - 2:15 pm	Spiritually Transformative Experiences and Healing Religious Trauma	Pooja Chilukuri, MS, FNTP		Lecture	ROOM 3: Deer/Scorpion
1:15 - 2:15 pm	Distressing NDEs Discussion Group (hour 1 of 2)	Daniel Endy, BSCE - Moderator, MK (Kathy) McDaniel, Brianna Lafferty, BS, Bryan Jackson, BS		Discussion	ROOM 4: Kave Ballroom
2:15 - 2:30 pm	15 min break			BREAK	
2:30 - 5:30 pm	Hours available for Healing Sessions 10:30 am - 1:30 pm and 2:30 pm - 5:30 pm	To sign up for session(s), visit the Healing Welcome Center in Bird / Roadrunner			Bird / Roadrunner
2:30 - 5:30 pm	Experiencer Lounge	Hours open: 10:30 am - 1:30 pm and 2:30 pm - 5:30 pm			Quail
2:30 - 3:30 pm	An Army of Eyewitnesses: A New Model to Explain Near-Death Phenomena	Jeff O'Driscoll, MD	CE C	Lecture	ROOM 1: Akimel Ballroom
2:30 - 3:30 pm	YOU ARE ALWAYS HOME! Recenter and Root into This Remembrance!	Felice DiMartino, BFA, RYT, C-MMT		Lecture	ROOM 2: Kave Ballroom
2:30 - 3:30 pm	Soul Retrieval: Spiritual Service in Higher Consciousness After an NDE	Kevin Jeffers, MFA		Lecture	ROOM 3: Deer/Scorpion
2:30 - 3:30 pm	Distressing NDEs Discussion Group (hour 2 of 2)	Daniel Endy, BSCE - Moderator, MK (Kathy) McDaniel, Brianna Lafferty, BS, Bryan Jackson, BS		Discussion	ROOM 4: Kave Ballroom
3:30 - 4:00 pm	30 min break			BREAK	
4:00 - 5:00 pm	Being in the World AND of It: Integrating Aftereffects of Multiple STEs	Margaret M. Clausen, PsyD	CE C	Lecture	ROOM 1: Akimel Ballroom
4:00 - 5:00 pm	Arriving on a Song: A Transformative Apology From the "Other Side"	Susie Herrick, MA, LMFT	APT	Lecture	ROOM 2: Kave Ballroom
4:00 - 5:00 pm	After the NDE: Out of Our Heads and Into Our Hearts	Rev. Kathy Winings, MDiv, EdD, Eric Taylor, Cathy A Mortimer, LPN, BA	CE C	Panel	ROOM 3: Deer/Scorpion
5:00 - 5:15 pm	15 min break			BREAK	
5:15 - 6:15 pm	Transformed by Light: Multidimensional Psychic Protection for Experiencers	Brooke Grove, MA		Lecture	ROOM 1: Akimel Ballroom
5:15 - 6:15 pm	NDE – A Surprising Springboard for Purpose, Prosperity, and Joy	Kellan Fluckiger		Lecture	ROOM 2: Kave Ballroom
5:15 - 6:15 pm	Do Not Order One With Everything: Instructions for Your Next Incarnation	John Mathis, BA, RN		Lecture	ROOM 3: Deer/Scorpion
5:15 - 6:45 pm	Invitational - Researchers' Reception	Thunder 1		By Invitation	Serenity Room:
6:30 - 8:30 pm	Shifts Through Time: Practical Time Travel	Nancy Rynes, BSc		Workshop	ROOM 2: Kave Ballroom
6:30 - 8:30 pm	A Glimpse of Heaven with Crystal Bowls and Musical Imagery	Ellen Wier, MA, MT-BC		Workshop	ROOM 3: Deer/Scorpion
6:45 - 8:45 pm	FUNDRAISING BANQUET	Coyote/ Buzzard/ Eagle		Social	Coyote/Buzzard/ Eagle
9:00- 9:30 pm	Serenity Spa Opera	Mary Lydia Ryan, ORDM, Georgia Wild, BA		Evening Activity	ROOM 1: Akimel Ballroom
SATURDAY, AUGUST 31, 2024					
8:00 - 8:30 am	Tapping into Other Realms Through Spoken Word Energy Healing	Chenée Fournier, BA		Morning Activity	ROOM 1: Akimel Ballroom
8:30 - 8:45 am	Welcome & Announcements	Scott Taylor, EdD, Debbie James, MSN, RN, CCRN		Opening	ROOM 1:
0.50 - 0.45 am		Debble Jallies, Mon, RN, CCRN		_	Akimel Ballroom

Pacific Daylight Time	TITLE	PRESENTER(s)	APT or CE	TYPE	ROOM
9:00 - 10:00 am	View From the Other Side	KEYNOTE Anita Moorjani		Keynote	ROOM 1: Akimel Ballroom
10:00 - 10:30 am	30 min break / and book signing			BREAK	Bookstore
10:00 am - 12:00 pm	Experience a Virtual Reality NDE	Virgil Wong, MFA, Daniel Ryan, BFA		Experience	ROOM 4: Kave Ballroom
10:30 am - 1:30 pm	Hours available for Healing Sessions 10:30 am - 1:30 pm and 2:30 pm - 5:30 pm	To sign up for session(s), visit the Healing Welcome Center in Bird / Roadrunner			Bird / Roadrunner
10:30 am - 1:30 pm	Experiencer Lounge	Hours open: 10:30 am - 1:30 pm and 2:30 pm - 5:30 pm			Quail
10:30 - 11:30 am	Two NDEs and a Flurry of SDEs: The Making of the World's Leading Authority on the Shared Death Experience	William Peters, MA, MEd, MFT	APT CE C	Lecture	ROOM 1: Akimel Ballroom
11:30 am - 1:15 pm	1 hour and 45 min break			BREAK - Lunch	
11:40 am - 1:10 pm	Lunch with Speaker	1 hour 30 min LUNCH WITH SPEAKER		Social	Coyote / Buzzard / Eagle
12:15 - 1:00 pm	Musical Sound Journey	Dashmesh Khalsa		Activity	ROOM 4: Kave Ballroom
12:30 - 1:00 pm	Poster Preparers' Q & A	Fr. Nathan Castle, OP, Stephen Claxton-Oldfield, PhD, CT, Daniel J. Daly, MS, Bryon K. Ehlmann, PhD, Laura O'Sullivan, MA		Posters	Foyer
1:15 - 2:15 pm	Redeeming Love: How My NDE Dissolved My Trauma and Rooted Me in Freedom	Rev. Kimberly Braun, MA, CSP		Lecture	ROOM 1: Akimel Ballroom
1:15 - 2:15 pm	Love's Infinite Connection: Transforming With After-Death Wisdom	Catherine A. Weissenberg, MA, Kim Cantin, MBA		Co-Presentation	ROOM 2: Kave Ballroom
1:15 - 2:15 pm	Transformative Mystical Experiences, NDEs, and Religion	Fr. Nathan Castle, OP, Stephanie Bradbury, MDiv, David Maginley, MDiv, CSCP	APT CE C	Panel	ROOM 3: Deer/Scorpion
1:15 - 2:15 pm	NDEs, UFOs, and ETs Discussion Group (hour 1 of 2)	Paul Sperry, MS, PMH Atwater, LHD, Paola Harris, MS, Rev. Catherine Chapey, Chris O'Connor		Discussion	Room 4: Kave Ballroom
2:15 - 2:30 pm	15 min break			BREAK	
2:30 - 5:30 pm	Hours available for Healing Sessions 10:30 am - 1:30 pm and 2:30 pm - 5:30 pm	To sign up for session(s), visit the Healing Welcome Center in Bird / Roadrunner			Bird / Roadrunner
2:30 - 5:30 pm	Experiencer Lounge	Hours open: 10:30 am - 1:30 pm and 2:30 pm - 5:30 pm			Quail
2:30 - 3:30 pm	From Pre-Birth to Human: A "Grand Canyon" Sized Journey of Experience	Christian Sundberg, BA, PMP		Lecture	ROOM 1: Akimel Ballroom
2:30 - 3:30 pm	How NDEs, SDEs, and OBEs Changed Our Life Purpose!	Michelle Clare, Rev. Sue Frederick David A. Williamson		Panel	ROOM 2: Kave Ballroom
2:30 - 3:30 pm	Integrating NDE Aftereffects to Facilitate After- Death Communication	Neda Wassie, MSc, PhD Student		Lecture	ROOM 3: Deer/Scorpion
2:30 - 3:30 pm	NDEs, UFOs, and ETs Discussion Group (hour 2 of 2)	Paul Sperry, MS, PMH Atwater, LHD, Paola Harris, MS, Rev. Catherine Chapey, Chris O'Connor		Discussion	ROOM 4: Kave Ballroom
3:30 - 4:00 pm	30 min break			BREAK	
4:00 - 5:00 pm	A Family's Co-Experience of Transpersonal Experiences and Their Subsequent Support of Their NDEr	Norman Klaunig, MA, MBA, NCC, LPC Assoc., Brianna Lafferty, BS, Jill Lafferty, MS, Tara Lafferty, MS	APT CE C	Panel	ROOM 1: Akimel Ballroom
4:00 - 5:00 pm	From Sex Worker to Light Worker – A Life Transformed	Betty Guadagno, CRPA		Lecture	ROOM 2: Kave Ballroom

Pacific Daylight Time	TITLE	PRESENTER(s)	APT or CE	ТҮРЕ	ROOM
4:00 - 5:00 pm	Becoming Superhuman: 7 Secrets From The Other Side To Unlock Your True Potential	Alysa Rushton		Lecture	ROOM 3: Deer/Scorpion
5:00 - 5:15 pm	15 min break			BREAK	
5:15- 7:15 pm	AFTER DEATH an Angel Films Movie	Room 2: Kave Ballroom 1 & 2		Movie	ROOM 2: Kave Ballroom
5:15 - 7:15 pm	Live a Life of Miracles	Rev. Kimberly Braun, MA, CSP		Workshop	ROOM 3: Deer/Scorpion
5:45 - 6:45 pm	Invitational - Champions' Reception	Thunder 1		By Invitation	Serenity Room
7:30 - 10:00 pm	Music and Dancing (Hors d'Oeuvres and Cash Bar)	Dance Party		Social	Akimel Foyer
9:00 - 9:30 pm	Inner Refuge Meditation	Christopher Rosing, BS		Evening Activity	ROOM 4: Kave Ballroom
	SUNDAY	r, SEPTEMBER 1, 2024			
8:00 - 8:30 am	Spirit Guide Meditation with Musical Accompaniment	Kat Sanders, Mary Lydia Ryan, ORDM		Morning Activity	ROOM 1: Akimel Ballroom
8:30 - 8:45 am	Welcome & Announcements	Scott Taylor, EdD, Debbie James, MSN, RN, CCRN		Opening	ROOM 1: Akimel Ballroom
8:45 - 9:00 am	15 min break			BREAK	Bookstore
9:00 - 10:00 am	What I Learned From Dying	KEYNOTE Vinney Todd Tolman		Keynote	ROOM 1: Akimel Ballroom
10:00 - 10:30 am	30 min break / and book signing			BREAK	
10:00 am - 12:00 pm	Experience a Virtual Reality NDE	Virgil Wong, MFA, Daniel Ryan, BFA		Experience	ROOM 4: Kave Ballroom
10:30 am - 1:30 pm	Hours available for Healing Sessions 10:30 am - 1:30 pm	To sign up for session(s), visit the Healing Welcome Center in Bird / Roadrunner			Bird / Roadrunner
10:30 am - 1:30 pm	Experiencer Lounge	Hours open: 10:30 am - 1:30 pm			Quail
10:30 - 11:30 am	The Effects of OBEs on Ego Dissolution and Empathy	Marina Weiler, PhD	APT CE C	Lecture	ROOM 1: Akimel Ballroom
10:30 - 11:30 am	My Two NDEs – Traveling the Cosmos Via Spaceship and Christ Encounter!	Yvonne Sneeden		Lecture	ROOM 2: Kave Ballroom
10:30 - 11:30 am	How Our Near-Death Experiences Led Us to Lead IANDS Local Groups	Keyaunoosh Kassauei, MD, Shaun Lether, BA, Leena Zafary, BARA		Panel	ROOM 3: Deer/Scorpion
11:30 - 1:15 pm	1 hour and 45 min break			BREAK - Lunch	
12:15 - 1:00 pm	Yoga For Everybody - Move, Integrate, Metabolize	Melinda Peterson, RN, MS, HNB-BC		Activity	ROOM 4: Kave Ballroom
1:15 - 2:15 pm	A Quantum Journey: My Near-Death Experience	Steven Noack		Lecture	ROOM 1: Akimel Ballroom
1:15 - 2:15 pm	When Does Human Life Begin? Evidence From Prebirth Memories and Related Experiences	Robert Mays, BSc, Suzanne Mays, AAS	ΑΡΤ	Co-Presentation	ROOM 2: Kave Ballroom
1:15 - 2:15 pm	The Ascension Path of Multidimensional Beings Through Reincarnation: Soul's Quantum Evolution to Light, Freedom, and Love	Maria Lupita Gurule, CMS-CHT, Rafael Garcia, BA, Joseph Banks		Panel	ROOM 3: Deer/Scorpion
2:15 - 2:30 pm	15 min break			BREAK	
2:30 - 3:30 pm	Children's Memories of Past Lives: Features and Impact in Adulthood	Marieta Pehlivanova, PhD	APT CE C	Lecture	ROOM 1: Akimel Ballroom
2:30 - 3:30 pm	The Five Secrets of Heaven	Curtis Childs, BA		Lecture	ROOM 2: Kave Ballroom
2:30 - 3:30 pm	Whispers From the Other Side: Interpreting Messages from the Afterlife	Laurie Majka, Connie Fusella, Sarina Baptista		Panel	ROOM 3: Deer/Scorpion
3:30 - 3:45 pm	15 min break			BREAK	
3:45 - 4:00 pm	Closing & Announcements	Jan Holden, EdD, LPC-S, ACMHP		Closing	ROOM 1: Akimel Ballroom
4:00 - 4:30 pm	Closing Blessing	Aaron Sabori, Felice DiMartino, BFA, RYT, C-MMT		Closing	ROOM 1: Akimel Ballroom